General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Ufimsk. Mat. Zh.:

Personal entry:
Save password
Forgotten password?

Ufimsk. Mat. Zh., 2017, Volume 9, Issue 3, Pages 8–17 (Mi ufa380)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates of Hardy–Rellich constants for polyharmonic operators and their generalizations

F. G. Avkhadiev

Kazan Federal University, Kremlevskaya str., 18, 420008, Kazan, Russia

Abstract: We prove the lower bounds for the functions introduced as the maximal constants in the Hardy and Rellich type inequalities for polyharmonic operator of order $m$ in domains in a Euclidean space. In the proofs we employ essentially the known integral inequality by O. A. Ladyzhenskaya and its generalizations. For the convex domains we establish two generalizations of the known results obtained in the paper M. P. Owen, Proc. Royal Soc. Edinburgh, 1999 and in the book A. A. Balinsky, W. D. Evans, R. T. Lewis, The analysis and geometry of hardy's inequality, Springer, 2015. In particular, we obtain a new proof of the theorem by M. P. Owen for polyharmonic operators in convex domains. For the case of arbitrary domains we prove universal lower bound for the constants in the inequalities for $m$th order polyharmonic operators by using the products of $m$ different constants in Hardy type inequalities. This allows us to obtain explicit lower bounds for the constants in Rellich type inequalities for the dimension two and three. In the last section of the paper we discuss two open problems. One of them is similar to the problem by E. B. Davies on the upper bounds for the Hardy constants. The other problem concerns the comparison of the constants in Hardy and Rellich type inequalities for the operators defined in three-dimensional domains.

Keywords: polyharmonic operator, Hardy inequality, Rellich inequality, convex domain.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00282_a
The work is supported by RFBR (grant no. 17-01-00282-a).

Full text: PDF file (435 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:3, 8–17 (PDF, 361 kB);

Bibliographic databases:

UDC: 517.5; 517.956.225
MSC: 26D15, 26D10
Received: 14.06.2017

Citation: F. G. Avkhadiev, “Estimates of Hardy–Rellich constants for polyharmonic operators and their generalizations”, Ufimsk. Mat. Zh., 9:3 (2017), 8–17; Ufa Math. J., 9:3 (2017), 8–17

Citation in format AMSBIB
\by F.~G.~Avkhadiev
\paper Estimates of Hardy--Rellich constants for polyharmonic operators and their generalizations
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 3
\pages 8--17
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 3
\pages 8--17

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Avkhadiev, “On Rellich's inequalities in the Euclidean spaces”, Russian Math. (Iz. VUZ), 62:8 (2018), 71–75  mathnet  crossref  isi
  • Уфимский математический журнал
    Number of views:
    This page:184
    Full text:49

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019